MathSciNet Relay Station
MathSciNet bibliographic data
MR1906764 41A60 (33E12)
Wong, R.; Zhao, Yu-Qiu Exponential asymptotics of the Mittag-Leffler function. Constr. Approx. 18 (2002), no. 3, 355–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement